Aceclofenac 50 mg & Paracetamol 125 mg Syrup | CICLOMED-P

CICLOMED-P

Description

How does Aceclofenac 50 mg & Paracetamol 125 mg Syrup Works?

CICLOMED-P is manufactured by composing Aceclofenac 50 mg & Paracetamol 125 mg Syrup. Aceclofenac belongs to the NSAID class of drugs and Paracetamol belongs to the Antipyretic and Analgesic class of drugs. Consumption of this syrup works by regulating the action of certain chemical messengers that are responsible for causing feelings of pain in the affected area. It also acts on the hypothalamus gland to regulate body temperatures.

Aceclofenac and Paracetamol suspension is together used to cure pain such as headache, toothache, ear pain, joint pain, etc., and are effective in reducing high body temperatures that happen in fever.

Contact Stensa Lifesciences for manufacturing and supply of Aceclofenac 50mg and Paracetamol 125 mg oral syrup. Stensa Lifesciences also provides PCD Pharma Franchise for Aceclofenac & Paracetamol compositions. Get in touch with the Best Third-Party Manufacturer and PCD Franchise company to get the supply of the best quality Aceclofenac and Paracetamol oral suspension.

How to take Aceclofenac and Paracetamol Oral Suspension?

Aceclofenac and Paracetamol is oral suspension and thus should be taken orally with or without water. The actual dosage is to be as determined by your doctor. The actual dosage will be based on your age, medical condition, mental status, and other physiological factors.

Precautions to be kept in mind while taking Aceclofenac and Paracetamol Syrup

  • Avoid taking this syrup if you are allergic to either aceclofenac or paracetamol or both.
  • Tell your doctor your entire medical history before taking a prescription.
  • Also, clarify any other medical treatment you are currently on.
  • Avoid consuming alcohol while on this medication.
  • Measure the dosage using the measuring cap provided along with the syrup bottle.